Table of Contents Author Guidelines Submit a Manuscript
Letter to the Editor
Research Article
Abstract and Applied Analysis
Volume 2015, Article ID 329509, 2 pages
http://dx.doi.org/10.1155/2015/329509
Corrigendum

Corrigendum to “Soft -Open Sets and Soft -Continuous Functions”

1Department of Mathematics, Science Faculty, Cumhuriyet University, Sivas, Turkey
2Department of Mathematics, Faculty of Science, South Valley University, Qena, Egypt
3Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut, Egypt

Received 17 September 2015; Accepted 29 October 2015

Copyright © 2015 Metin Akdag et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Akdag and A. Ozkan, “Soft α-open sets and soft α-continuous functions,” Abstract and Applied Analysis, vol. 2014, Article ID 891341, 7 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus